# SDR MALA954298

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2736015008
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE RIGHT FLAP END RIB CRACKED.  REPAIRS WERE COMPLETED BY REPLACING THE END RIB, P/N 27-36015-008, IAW FAC SRM 51-30-03, 51-40-01, 51-40-02 AND 51-00-00.  (Z)
